Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 19, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Dec 5, 2013, 3:43 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2013, 3:43 AM CST (09:43 UTC)
- Expired
- Dec 5, 2013, 3:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
526 WHUS73 KGRB 050943 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CST THU DEC 5 2013 ...STRONG WEST WINDS EXPECTED TONIGHT THROUGH THURSDAY EVENING... DEEPENING LOW PRESSURE SYSTEM EXITING TO THE NORTH WILL BRING A PERIOD STRONG WEST WINDS WITH GALES OVER THE NORTH AND SMALL CRAFT CONDITIONS OVER THE SOUTH. LMZ521-522-541-051745- /O.UPG.KGRB.SC.Y.0097.000000T0000Z-131206T0300Z/ /O.NEW.KGRB.GL.W.0019.131205T0943Z-131205T2100Z/ /O.NEW.KGRB.SC.Y.0098.131205T2100Z-131206T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 343 AM CST THU DEC 5 2013 ...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WEST WINDS FROM 20 TO 30 KTS WITH FREQUENT GUSTS BETWEEN 35 AND 40 KTS CAN BE EXPECTED THROUGH MID AFTERNOON...DIMINISHING TO 15 TO 25 KTS BY THIS EVENING. * WAVES WILL BUILD TO 3 TO 6 FT...DECREASING TO 2 TO 4 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-051745- /O.CON.KGRB.SC.Y.0097.000000T0000Z-131206T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 AM CST THU DEC 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WINDS WILL CONTINUE TO GUST TO AROUND 34 KTS THROUGH MID AFTERNOON...DIMINISHING THIS EVENING. * WAVES WITH RANGE FROM 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
233 WHUS73 KGRB 051614 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CST THU DEC 5 2013 ...STRONG WEST WINDS EXPECTED THROUGH THURSDAY EVENING... DEEPENING LOW PRESSURE SYSTEM EXITING TO THE NORTH WILL BRING A PERIOD STRONG WEST WINDS WITH GALES OVER THE NORTH AND SMALL CRAFT CONDITIONS OVER THE SOUTH. LMZ521-522-541-060015- /O.CON.KGRB.GL.W.0019.000000T0000Z-131205T2100Z/ /O.CON.KGRB.SC.Y.0098.131205T2100Z-131206T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1014 AM CST THU DEC 5 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... * WEST WINDS FROM 20 TO 30 KTS WITH FREQUENT GUSTS BETWEEN 35...DIMINISHING TO 15 TO 25 KTS BY THIS EVENING. * WAVES: 3 TO 6 FT...DECREASING TO 2 TO 4 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-060015- /O.CON.KGRB.SC.Y.0097.000000T0000Z-131206T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1014 AM CST THU DEC 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WINDS WILL CONTINUE TO GUST TO AROUND 30 KTS THROUGH MID AFTERNOON...DIMINISHING THIS EVENING. * WAVES: 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
480 WHUS73 KGRB 052109 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CST THU DEC 5 2013 ...STRONG WEST WINDS EXPECTED THROUGH THIS EVENING... DEEPENING LOW PRESSURE SYSTEM EXITING TO THE NORTH WILL CONTINUE TO BRING A PERIOD STRONG WEST WINDS THROUGH THIS EVENING. LMZ521-522-541-060300- /O.EXP.KGRB.GL.W.0019.000000T0000Z-131205T2100Z/ /O.CON.KGRB.SC.Y.0098.000000T0000Z-131206T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 309 PM CST THU DEC 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WINDS FROM 20 TO 30 KTS...DIMINISHING TO 15 TO 20 KTS BY THIS EVENING. * WAVES: 3 TO 5 FT...DECREASING TO 2 TO 4 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-060300- /O.CON.KGRB.SC.Y.0097.000000T0000Z-131206T0300Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 309 PM CST THU DEC 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WINDS OF 15 TO 25 KTS WILL CONTINUE...THEN SLOWLY DIMINISH FOR THIS EVENING. * WAVES: 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 5, 3:17 AM CST, 26 minutes earlier.
Area forecast discussion, Dec 5, 3:17 AM CST, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 317 AM CST THU DEC 5 2013 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND FRIDAY ISSUED AT 316 AM CST THU DEC 5 2013 RATHER QUIET PERIOD COMPARED TO PREVIOUS TWO MID SHIFTS THOUGH STILL NEED TO DEAL WITH HEADLINES. DEEPENING LOW EXITING TO THE NORTH AND PASSAGE OF COLD FRONT LATE LAST EVENING BRING ISSUES WITH WINDS THROUGH MUCH OF THIS PERIOD. MAIN FORECAST IS DRY AND COLD THROUGH FRIDAY. HAVE ADDED A BIT MORE FLURRY ACTIVITY FOR THE MORNING HOURS AS SHORT WAVE MOVES THROUGH. MODELS ALSO SHOWING SOME FGEN FORCING SHIFTING EAST AND WEAKENING. CORRESPONDS WITH CURRENT FLURRY ACTIVITY OVER WESTERN WI/EASTERN MN. DRIER AIR MASS TO MOVE IN WITH ARCTIC HIGH PRESSURE...THIS AND STRONG SUBSIDENCE WILL WORK TO ERODE CLOUDS OVER MUCH OF THE AREA TODAY. WINDS CONTINUE TO GUST BETWEEN 20 AND 30 KTS OVER CENTRAL AND NORTHEAST WI EARLY THIS MORNING. GRADIENT TO REMAIN STRONG INTO THE EVENING HOURS. WINDS EXPECTED TO REMAIN STRONG ENOUGH TO SEND WIND CHILLS DOWN TO BELOW ZERO OVER ENTIRE CWA TONIGHT...WITH ADVISORY LEVELS EXPECTED OVER NORTH CENTRAL AFTER MIDNIGHT. WILL ISSUE HEADLINE WITH THIS ISSUANCE. CONTINUED COLD INTO FRI WITH MAX TEMPS SOME 20 DEGREES BELOW NORMAL. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY ISSUED AT 316 AM CST THU DEC 5 2013 THE MAIN STORY DURING THE PERIOD WL BE THE BITTERLY COLD ARCTIC OUTBREAK WHICH WL ARRIVE IN TWO PIECES AS A PROMINENT LONGWAVE TROF GRADUALLY WORKS EAST ACROSS THE CONUS. BESIDES THE UNUSUALLY COLD AIR FOR DECEMBER...THE OTHER FEATURE OF INTEREST TO BE A SHORTWAVE TROF/SFC LOW SYSTEM EXPECTED TO PRECEDE THE UPR TROF INTO THE GREAT LAKES SUNDAY NGT/MON. DEPENDING ON THE TRACK OF THE SFC LOW...POTENTIAL FOR ACCUMULATING SNOW EXISTS. PART 2 OF THE ARCTIC INTRUSION TO SETTLE OVER NE WI THRU THE MIDDLE OF NEXT WEEK WITH TEMPS 20 TO 30 DEG BELOW NORMAL. THE BROAD AREA OF ARCTIC HI PRES TO STRETCH FROM BRITISH COLUMBIA SEWD THRU THE NRN HI PLAINS TO THE CNTRL PLAINS WITH AN EWD EXTENSION REACHING TOWARD THE SRN GREAT LAKES FRI NGT. DESPITE THE APPROACH OF THE SFC HI...WEST WINDS IN THE 5 TO 15 MPH RANGE WL COMBINE WITH THE ARCTIC AIR MASS TO PRODUCE DANGEROUS WIND CHILL READINGS. A WIND CHILL ADVY WL LIKELY BECOME NECESSARY FOR AT LEAST NRN AND PARTS OF CNTRL WI. THE HI PRES MOVES INTO THE GREAT LAKES ON SAT WHICH WOULD AT LEAST LIMIT ANY WIND GUSTS (SUSTAINED WINDS TO BE AROUND 10 MPH). A SUNNY DAY FOR THE MOST PART ALTHO SOME HI CLOUDS COULD ARRIVE DURING THE AFTERNOON AS THE NEXT SYSTEM ORGANIZES OVER THE ROCKIES. MAX TEMPS TO RANGE FROM ONLY 5 TO 10 ABOVE N-CNTRL...TO THE MID-TEENS ALONG LAKE MI. AS LEE-SIDE CYCLOGENESIS DEVELOPS OVER THE SRN ROCKIES SAT NGT... WINDS JUST ABOVE THE SFC WL BEGIN TO VEER SE AND HAVE THE ARCTIC AIR SLOWLY RETREAT. EXPECT CLOUD COVER TO GRADUALLY INCREASE THRU THE NGT...BUT DRY CONDITIONS TO PREVAIL AS THE SFC HI TO STILL BE JUST TO OUR EAST. MIN TEMPS COULD BE TRICKY DEPENDING ON HOW FAST THE CLOUDS ARRIVE SINCE WINDS ARE FCST TO BECOME LIGHT/VARIABLE. STILL ANTICIPATE SUB-ZERO READINGS ACROSS NRN/CNTRL WI...JUST A QUESTION AS TO HOW FAR TEMPS CAN DROP. FOR NOW...HAVE TEMPS IN THE SINGLE DIGITS BELOW ZERO ROUGHLY NW OF A LINE FROM ISW-MNM. EVEN THO THE SFC LOW IS PROGGED TO BE FAIRLY WEAK OVER THE SRN PLAINS/ OZARKS VICINITY ON SUNDAY...THE COMBINATION OF LOW-LEVEL ISEN LIFT AND MID-LEVEL FORCING FROM SHORTWAVE ENERGY EJECTED NEWD FROM THE LONGWAVE TROF...SHOULD ALLOW FOR AT LEAST A CHC OF LIGHT SNOW TO REACH WI...ESPECIALLY DURING THE AFTERNOON. DO NOT EXPECT MUCH IN THE WAY OF ACCUMULATION DURING THE DAYLIGHT HOURS AS STRONGER LIFT/ FORCING STILL TO OUR SOUTH. MAX TMEPS ON SUNDAY TO BE WARMER... BUT REMAIN A GOOD 10 TO 15 DEGS BELOW NORMAL. THE MDLS ARE FAIRLY CONSISTENT IN LIFTING THE SFC LOW NEWD THRU SRN/CNTRL IL TO SRN SECTIONS OF LK HURON SUNDAY NGT WITH A SLOW STRENGTHENING THRU THE NGT. THIS TRACK WOULD FAVOR THE SE HALF OF WI WITH ACCUMULATING SNOW...THEREFORE HAVE PLACED THE HIGHEST POPS OVER E-CNTRL WI. THE SFC LOW WL CONT TO DEEPEN AS IT LIFTS INTO SE CANADA WITH THE SNOW GRADUALLY TAPERING OFF FROM SW TO NE ON MON. STILL A TAD EARLY TO DETERMINE SNOW ACCUMULATION NUMBERS...BUT THE MORNING COMMUTE ON MON COULD BE SLOW AND SLIPPERY. THE SECOND SURGE OF ARCTIC AIR WL OVERSPREAD THE REGION BEHIND THE SYSTEM WITH 8H TEMPS PROGGED TO DROP TO AROUND -20C BY 12Z TUE. MIN TEMPS MON NGT TO FALL BELOW ZERO OVER ALL BUT THE LAKESHORE AREAS AND WHEN COMBINED WITH WEST WINDS IN THE 10 TO 20 MPH RANGE... WIND CHILL HEADLINES WL ONCE AGAIN BECOME NECESSARY. MDLS HAVE MADE A CHANGE FOR TUE BY SWEEPING A SHORTWAVE TROF THRU THE GREAT LAKES ACCOMPANIED BY A WEAK CLIPPER-TYPE AREA OF LOW PRES. HAVE ADDED A SMALL POP TO THE FCST TO COMPENSATE FOR THIS SYSTEM. DRY AND VERY COLD CONDITIONS TO PREVAIL OVER THE AREA TUE NGT/WED AS ANOTHER LARGE AREA OF HI PRES MOVES SEWD ACROSS THE CNTRL CONUS. TEMPS WL CONT TO RUN ANYWHERE FROM 15 TO 25 DEGS BELOW NORMAL. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1027 PM CST WED DEC 4 2013 VSBYS IMPROVING A LITTLE MORE QUICKLY THAN EXPECTED...AND HAVE INCORPORATED THAT TREND INTO THE TAFS. TOMORROW LOOKS WINDY WITH MVFR CIGS IN THE MORNING...THEN DECR CLDS DURING THE DAY. && .MARINE... ISSUED AT 316 AM CST THU DEC 5 2013 EXPECT WINDS TO GUST INTO GALE RANGE TOO FREQUENTLY TODAY TO STAY WITH SMALL CRAFT OVER THE BAY AND NORTH LAKE. SUBSIDENCE AND INCREASING INSTABILITY TO BRING HIGHER WINDS DOWN THIS MORNING INTO THE AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR WIZ005-010-011-018-019-030. && SHORT TERM.....TE LONG TERM......KALLAS AVIATION.......SKOWRONSKI MARINE.........TE
Hazardous weather outlook, Dec 4, 3:03 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CST WED DEC 4 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 303 PM CST WED DEC 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT FREEZING RAIN AND DRIZZLE WILL CONTINUE TO PRODUCE HAZARDOUS TRAVEL CONDITIONS THROUGH THE EARLY EVENING HOURS NORTHWEST OF A WAUSAU TO IRON MOUNTAIN LINE. SLIPPERY ROADS AND SIDEWALKS ARE EXPECTED. ICE ACCUMULATIONS IN THE FAR NORTH COULD CAUSE SOME DAMAGE TO TREES AND POWER LINES. DENSE FOG IS EXPECTED ELSEWHERE THIS EVENING WHICH WILL SLOW AIR AND ROAD TRAFFIC. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY BITTERLY COLD ARCTIC AIR IS POISED TO SURGE INTO THE AREA FOR THE REMAINDER OF THE WEEK AND CONTINUE INTO THE UPCOMING WEEKEND. DANGEROUSLY LOW WIND CHILLS ARE ALSO POSSIBLE. THE NEXT CHANCE FOR ACCUMULATING SNOWS ARRIVES SUNDAY NIGHT INTO MONDAY AS AN AREA OF LOW PRESSURE LIFTS NORTHEAST INTO THE GREAT LAKES. IT IS STILL TOO EARLY TO DETERMINE EXACT ACCUMULATION NUMBERS DUE TO THE UNCERTAINTY OF THE STORM TRACK...BUT EARLY INDICATIONS THAT SEVERAL INCHES OF SNOW ARE POSSIBLE ACROSS NORTHEAST WISCONSIN. SNOWFALL TOTALS MAY BE HIGHER NEAR LAKE MICHIGAN DUE TO A SOUTHEAST FLOW OFF THE LAKE. ANOTHER SURGE OF ARCTIC AIR IS EXPECTED BEHIND THE DEPARTING LOW PRESSURE SYSTEM FOR THE FIRST HALF OF NEXT WEEK. VERY COLD TEMPERATURES AND DANGEROUSLY LOW WIND CHILLS ARE LIKELY ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOW AND ICE MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-052115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 303 PM CST WED DEC 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT A FEW GALE FORCE GUSTS ARE POSSIBLE THIS EVENING INTO THURSDAY MORNING BEHIND THE EXITING LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RDM/RE
In the hours before
Special weather statement, Dec 4, 9:46 PM CST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 946 PM CST WED DEC 4 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-050930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 946 PM CST WED DEC 4 2013 ...MUCH COLDER WEATHER INVADING THE AREA... THE CENTER OF THE LOW PRESSURE SYSTEM THAT BROUGHT SEVERAL DAYS OF WINTRY WEATHER TO THE REGION WAS PULLING AWAY FROM THE AREA. WINDS WERE TURNING TO THE WEST AND BEGINNING TO INCREASE. WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH ARE EXPECTED TO DEVELOP TONIGHT AND THEN CONTINUE THURSDAY. THE WINDS WILL BE USHERING MUCH COLDER AIR INTO THE AREA. TEMPERATURES ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN WERE ALREADY STARTING TO FALL. READINGS ACROSS NORTH-CENTRAL WISCONSIN WILL LIKELY DROP INTO THE MIDDLE TEENS BY DAYBREAK. READINGS IN CENTRAL WISCONSIN WILL LIKELY FALL BELOW FREEZING AROUND MIDNIGHT...THEN INTO THE TEENS BY DAYBREAK. IN THE EAST...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING BETWEEN 200 AM AND 500 AM. THE RAPIDLY FALLING TEMPERATURES WILL LIKELY CAUSE ANY LINGERING WATER OR SLUSH ON UNTREATED ROADWAYS TO FREEZE...AND THAT COULD LEAD TO VERY HAZARDOUS TRAVEL CONDITIONS. COMMUTERS SHOULD BE ALERT FOR THE POSSIBILITY OF ICY PATCHES ON THE ROADS TOMORROW MORNING. ONCE TEMPERATURES FALL BELOW FREEZING...THEY ARE LIKELY TO REMAIN THERE FOR AT LEAST THE NEXT 7 DAYS. SUB-ZERO WIND CHILL INDICES ARE EXPECTED ACROSS THE ENTIRE AREA BY FRIDAY MORNING. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 3:43 AM CST | Small Craft Advisory | GRB | 28 hr | |
| Dec 5, 4:10 AM CST | Wind Chill Advisory | GRB | Forest, Langlade, Lincoln, Marathon, Oneida, Vilas | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.